# SDR CHQA200900031

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145816
- Aircraft time: 11,866 hours, 9,861 cycles
- Engine: Allsn AE3007A
- Engine time: 11,779 hours, 9,687 cycles
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 5 FLOOR EMERGENCY LIGHT STRIP WAS INOP.  THE FLOOR PROXIMITY LIGHT STRIP WAS REPLACED AND THE EMERGENCY LIGHTS CHECKED GOOD.
